Coupled Fixed Point Results for (ψ, Φ)-Weakly Contractive Condition in Ordered Partial Metric Spaces
No Thumbnail Available
Date
2011
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove some coupled fixed point theorems involving a (psi, phi)-weakly contractive condition for mapping having the mixed monotone property in ordered partial metric spaces. These results are analogous to theorems of Van Luong and Xuan Thuan (2011) [10] on the class of ordered partial metric spaces. Also, an application is given to support our results. (C) 2011 Elsevier Ltd. All rights reserved.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Aydi, Hassen/0000-0003-4606-7211; , Hassen/0000-0003-3896-3809; Shatanawi, Wasfi/0000-0001-7492-4933
Keywords
Partially ordered, Partial metrics, Coupled fixed point, Mixed monotone property
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
62
Issue
12
Start Page
4449
End Page
4460